Search
Front page
Research output
Projects
Data sets
Organizational units
Persons
Activities
Press/Media
About
Polynomial optimization problem
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Medical and Biological Systems Control
Overview
Cite this
A. Yu Uteshev
T. M. Cherkasov
Original language
English
Pages (from-to)
46-48
Number of pages
3
Journal
Doklady Mathematics
Volume
58
Issue number
1
State
Published -
1 Jul 1998
Scopus subject areas
Mathematics(all)
ID: 42730483